# SDR DALA2019101195837

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 83,235 hours, 38,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU FAULT INT. LOADS EMER R, INSTALLED SERVICEABLE EPSU W/O BATTERY
